Skip Ribbon Commands
Skip to main content

Dr. Mahmoud Jaghoub

:

Published Research: Perturbation theory for isotropic velocity-dependent potentials:Bound states case

Research Title

Perturbation theory for isotropic  velocity-dependent potentials:Bound states case

Authors

M. I. Jaghoub

Journal

European Physical Journal A

Volume & Page Numbers

27(1), 99-103

Publisher

Springer-Verlag, Germany

Year

2006

Attachments

Abstract2.pdf    
Content Type: Announcement
Created at 3/6/2010 12:11 AM by JU\mjaghoub
Last modified at 7/2/2012 11:07 AM by SRDO Admin